Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 52–53 | Cite as

Antineoplastics/tacrolimus

Immune-related adverse events and various toxicities : 3 case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, three patients (1 woman and 2 men), which included an elderly man [exact age at the time of reaction onset not stated] and two patients aged 53 years and 72 years, respectively were described, who developed various immune-related adverse events (irAEs) during treatment with ipilimumab or nivolumab. Two of the 3 patients additionally developed tremor (1 patient) or nephrotoxicity (1 patient) due to off-label use of tacrolimus, indicated for irAEs; one of these two patients exhibited docetaxel related intolerable peripheral neuropathy [not all dosages, routes, durations of treatments to reactions onsets and outcomes stated].

Case 1: The 53-year-old woman had been diagnosed with Stage IV melanoma in 2014 following a resection of a T1a primary melanoma in...

Reference

  1. Beardslee T, et al. Tacrolimus for the treatment of immune-related adverse effects refractory to systemic steroids and anti-tumor necrosis factor a therapy. Journal of Oncology Pharmacy Practice 25: 1275-1281, No. 5, Jul 2019. Available from: URL: http://doi.org/10.1177/1078155218793709 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations